| Model Number |
338960 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using the bd facscanto¿ ii flow cytometer that there was a broken fluidics cart.The following information was provided by the initial reporter: coupling broken fluidicscart left side sheath tubing.
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2916837-2022-00347 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.
Event or Problem Description